Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from penile cancer, diabetes. Developed rash over hip, one side of torso to other, cold. Treatment?

My husband had penile cancer and had to have his hip lymph nodes removed in 2011. He has been suffering with a balance problem 0 vistibula neuronitis ? i think its called.

Today he has developed a rash over his hip are - from one side of his torso to the other. His temperature is lower than normal too and he is suffering with feeling extremely cold - although he is well covered. He ia also a type 2 diabetic
Asked On : Tue, 30 Apr 2013
Answers:  3 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It sounds like inectious disease so I dont think it is related to his previous medical history. It can also be allergy reaction. WHatever it is,he should go to a doctor and do basic blood and urine tests.Usually this is respiratoy or urinary infection but some insect bites may be considered as well. Till you visit doctro, keep him hydrated and reduce fever if it occurs. Wish you good health.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Oncologist, Radiation Dr. Subhas Pandit's  Response
Welcome to healthcaremagic
It seems that rash is not related to his cancer or its treatment.
Rash can be due to so many causes. Most common are viral infection(Herpes Zoster) , allergic reaction or inset bite.
Also diabetic people are more prone to develop skin infection like cellulitis or fungal infection which require urgent medical attention.
You should see a dermatologist for his problem.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Oncologist, Surgical Dr. Rohan Khandelwal's  Response
Dear Ma'am,

Sorry to hear about your husband's condition. This rash accompanied by his low temperature could be a sign of an underlying infection or spreading cellulitis, which is quite common in diabetics. You should immediately take him to a doctor and have him evaluated for an infection and get antibiotics started. This problem is not related to his previous penile cancer.

Hoping for the best,
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor